# SDR HNAA2012042600755

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 59,022 hours, 65,658 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: J10002
- Condition: Intermittent
- Location: Propellers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED INTERMITTENTLY.  R & R BOTH PROP BRUSH BLOCKS IAW 61-10-00.
